Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Roaccutane

  • entries
    12
  • comments
    29
  • views
    9786

Day 78

Hey! sorry i haven't updated in a loong time but that's because there haven't really been any changes at all in my skin, until recently ive had a small break out of pimples not like the cystic acne but i think thats mainly cause my exams have started and im stressing so badly, haha.

ive recently had extreme dry skin on my face, like it peels off my forehead, nose and chin and its so disgusting if i dont moisturize and exfoliate! (i know ive not to exfoliate but seriously i cant help it!) what does this mean? because its a lot drier and peeling than it has the past month or two ish?

and thankyou sorry thats all ive got to say! i dont really get any other side effects at all anymore! except a sore back sometime but its only a small pain. bye and thanks again for reading lads:-)



1 Comment


Recommended Comments

I also exfoliate while taking Accutane. But instead if using a scrub or exfoliating face wash I just use a wash cloth and rub circles around my face until all the peeling is gone. I also do the same to my lips every morning.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×